Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

A finiteness theorem for Lagrangian fibrations


Author: Justin Sawon
Journal: J. Algebraic Geom. 25 (2016), 431-459
DOI: https://doi.org/10.1090/jag/673
Published electronically: August 7, 2015
MathSciNet review: 3493589
Full-text PDF

Abstract | References | Additional Information

Abstract: We consider (holomorphic) Lagrangian fibrations $ \pi :X\rightarrow \mathbb{P}^n$ that satisfy some natural hypotheses. We prove that there are only finitely many such Lagrangian fibrations up to deformation.


References [Enhancements On Off] (What's this?)


Additional Information

Justin Sawon
Affiliation: Department of Mathematics, University of North Carolina, Chapel Hill, North Carolina 27599-3250
Email: sawon@email.unc.edu

DOI: https://doi.org/10.1090/jag/673
Received by editor(s): February 17, 2013
Received by editor(s) in revised form: May 20, 2014, and November 13, 2014
Published electronically: August 7, 2015
Article copyright: © Copyright 2015 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website